# SDR VNAA9909006

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2721 · Rudder Tab Control System
- Part: Relay
- Part number: DOLN1081M4D4NC
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 8,793 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO GSP AN UNCOMMANDED RUDDER TRIM WAS NOTICED BY THE FLIGHT CREW.  A NORMAL LANDING WAS PERFORMED IN GSP.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE 26CC AND 28CC RELAYS IN ACCORDANCE WITH MAINTENANCE MANUAL 27-22-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
